MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC LOW RECIRCULATION VOLUME APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC LOW RECIRCULATION VOLUME APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C8302C
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3/d10: the event occurred on an unknown date in (b)(6) 2025.E1: initial reporter facility name: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was a connection issue between the low recirculation volume apd set and minicap transfer set.The patient woke up disconnected.This was further described as ¿the cassette did not 'lock' and kept rotating, as if there was a problem with the thread, appearing worn out¿.Adhesive tape was applied to prevent it from coming loose.This occurred during use of the devices for automated peritoneal dialysis (apd) therapy.There was no report of patient injury or medical intervention associated with this event, however, the patient was given antibiotics prophylactically.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h6 and h11: h11: the actual device was not available; however, a photograph of the sample was provided for evaluation.The photograph was reviewed and showed the patient connector not fully flushed to the female connector; however, due to a photo only evaluation and not receiving the actual sample for testing, the sample analysis was unable to confirm nor refute the report of connection issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LOW RECIRCULATION VOLUME APD SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 n highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key21739048
Report Number2314912-2025-00184
Device Sequence Number11767784
Product Code FKX
UDI-Device Identifier00085412087405
UDI-Public(01)00085412087405(10)H23K12022(17)281112
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K012988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C8302C
Device Lot NumberH23K12022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRANSFER SET
Patient SexUnknown